# SDR UIEA2021071201523

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG  LP COMPRESSOR ROTOR BLADES - SEVERAL REQUIRE BLENDING / NDT DUE TO NICKS( BLENDED OUT NICKS ON SEVERAL FAN ROTOR BLADES AT #2 ENG. PER  B767-300 AMM 72-31-02-308-045-H00 PERFORMED SPOT FLOURESCENT PENETRANT INSPECTION OR ALL BLENDED AREA  NO NICK INDICATION NOTED REF. AMM 70-11-06 )
